# SDR DALA2016102710191

- Difficulty date: January 13, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 40,960 hours, 28,859 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LOWER ENTRY JAMB CORRODED. REMOVED CORROSION PER SRM 53-00-15 FIG. 101. FABRICATED AND INSTALLED NEW SPLICE PLATES PER DWG 5910158. REINSTALLED THRESHOLD AND SEALED PER 51-41-01.
